Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 472, NWS Jackson, MS

June 16, 2011Attala County, Choctaw County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2011, 4:54 PM CDT for Attala County, Choctaw County, Winston County, Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 4:54 PM CDT (21:54 UTC)
Expired
Jun 16, 2011, 5:45 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Attala County, MS, Choctaw County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:08 PM CDTHAIL 1Mccool, MSCOVERED THE GROUND ON THE SOUTH SIDE OF TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2865 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WUUS54 KJAN 162154
SVRJAN
MSC007-019-159-162245-
/O.NEW.KJAN.SV.W.0472.110616T2154Z-110616T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
  SOUTH CENTRAL CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  WEST CENTRAL WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MCCOOL MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEIR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.

&&

LAT...LON 3328 8921 3312 8921 3312 8923 3303 8925
      3311 8945 3328 8946
TIME...MOT...LOC 2154Z 271DEG 8KT 3319 8940

$$

JA
1 follow-up statement
840 
WWUS54 KJAN 162214
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT THU JUN 16 2011

MSC007-019-159-162245-
/O.CON.KJAN.SV.W.0472.000000T0000Z-110616T2245Z/
CHOCTAW MS-ATTALA MS-WINSTON MS-
514 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL WINSTON...NORTHEASTERN ATTALA AND SOUTH CENTRAL
CHOCTAW COUNTIES...

AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MCCOOL MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEIR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.

&&

LAT...LON 3308 8933 3313 8939 3328 8939 3328 8921
      3312 8921 3312 8923 3303 8925
TIME...MOT...LOC 2214Z 271DEG 8KT 3319 8935

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:43 AM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 16, 11:43 AM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT THU JUN 16 2011

.UPDATE...THE BOUNDARY WAS DRAPED ACROSS THE CENTER OF THE CWA.
SOUTHERLY WINDS WERE BRINGING PLENTY OF MOISTURE INTO THE
AREA...ESPECIALLY THE WEST WHERE DEWPOINTS WERE NEARLY 75. PW VALUES
FROM THIS MORNING WERE AROUND 1.75 INCHES. MID LEVEL LAPSE RATES
WERE ALSO GOOD AGAIN TODAY. MODELS SUGGESTED THUNDERSTORM ACTIVITY
WOULD START EARLY TODAY...BUT THINGS HAVE BEEN SLOW AGAIN TODAY.
LOOKS LIKE ACTIVITY IS STARTING IN THE EAST/SOUTHEAST...SO MAY SEE
SOME BACKBUILDING INTO THE AREA OVER THE NEXT FEW HOURS. POPS ACROSS
THE CWA WERE AROUND 20 PERCENT...WHICH IS GOOD FOR NOW. LOOKING FOR
ISOLATED ACTIVITY AT BEST. WITH GOOD LAPSE RATES AND THE POTENTIAL
FOR WET MICROBURST TODAY...WILL MAINTAIN STRONG TO SEVERE
WORDING...MAY HAVE TO EXPAND THE AREA.

KEEPING A CLOSE WATCH ON THE MCS MOVING THROUGH ARKANSAS ALSO. STILL
CONCERNED ABOUT OUTFLOW MOVING SOUTHEAST INTO THE DELTA REGION THIS
AFTERNOON. WHILE THERE HAVE BEEN A FEW WEAK BOUNDARIES
SPAWNED...NONE LOOK STRONG ENOUGH AT THIS TIME TO REACH THE CWA.

THE TEMPS WERE GOOD...MADE SOME SMALL TWEAKS TO THE HOURLY VALUES.
THE ZONES/STATE ARE ALREADY OUT.

&&

.AVIATION...ISOLATED TSTMS WILL DEVELOP ACROSS THE AREA DURING THE
AFTERNOON. ALTHOUGH STORMS WILL BE POSSIBLE AT ANY LOCATION THE BEST
CHANCE FOR STORMS WILL OCCUR N OF A LINE FROM GLH-JAN-HBG. SOME
STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS. HAIL WILL
ALSO BE POSSIBLE. TSTMS WILL DIMINISH THIS EVENING AND END BY 10 PM.
VFR CONDITIONS ARE EXPECTED DURING THE OVERNIGHT HOURS. &&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       96  72  95  74 /  16  15   5   5
MERIDIAN      97  68  97  72 /  16  23   5   5
VICKSBURG     95  71  95  71 /  16  13   6   5
HATTIESBURG   96  74  96  73 /  16  17   5   5
NATCHEZ       95  74  93  74 /  16  11   5   5
GREENVILLE    97  74  95  75 /  16  15  10   5
GREENWOOD     97  72  96  74 /  16  20  10   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/03
Hazardous weather outlook, Jun 16, 2:30 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT THU JUN 16 2011

ARZ074-075-MSZ018-019-025>046-048>052-054>058-063>066-072>074-
171930-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
230 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL
FOR WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. THUNDERSTORMS WILL
DIMINISH IN COVERAGE AFTER SUNSET WITH ACTIVITY ENDING BY 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ007>009-015-016-023>026-MSZ047-053-059>062-171930-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
230 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Special weather statement, Jun 16, 3:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU JUN 16 2011

MSZ029-030-033-162115-
CLAY MS-WEBSTER MS-OKTIBBEHA MS-
347 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORMS CONTINUE OVER THE AREA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF MABEN AT 347 PM CDT...
MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN OKTIBBEHA...EASTERN WEBSTER AND WEST CENTRAL
CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3348 8892 3351 8908 3354 8908 3353 8917
      3355 8928 3373 8931 3373 8919 3375 8918
      3375 8903 3376 8902 3376 8894
TIME...MOT...LOC 2047Z 316DEG 11KT 3356 8901

DL
Special weather statement, Jun 16, 3:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT THU JUN 16 2011

MSZ039-046-162120-
KEMPER MS-NOXUBEE MS-
349 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORMS CONTINUE ACROSS WESTERN NOXUBEE AND NORTHERN
KEMPER COUNTIES...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTH OF MASHULAVILLE AT 349
PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN NOXUBEE AND NORTH CENTRAL KEMPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3285 8880 3329 8881 3329 8862 3285 8853
TIME...MOT...LOC 2049Z 316DEG 11KT 3318 8871

DL
Special weather statement, Jun 16, 3:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT THU JUN 16 2011

MSZ032-162125-
CHOCTAW MS-
353 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF REFORM AT 353 PM
CDT...MOVING NORTHEAST AT 5 MPH.

PEOPLE IN CENTRAL CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3322 8912 3320 8917 3321 8920 3319 8921
      3317 8928 3349 8931 3352 8912
TIME...MOT...LOC 2053Z 226DEG 3KT 3345 8921

DL
Special weather statement, Jun 16, 4:06 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT THU JUN 16 2011

MSZ052-162135-
LAUDERDALE MS-
406 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORM OVER EASTERN LAUDERDALE COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER TOOMSUBA AT 406 PM CDT...MOVING
SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3226 8842 3224 8843 3224 8867 3249 8864
      3249 8842 3236 8841 3231 8842
TIME...MOT...LOC 2106Z 001DEG 5KT 3240 8853

DL
Special weather statement, Jun 16, 4:18 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT THU JUN 16 2011

MSZ032-038-162145-
CHOCTAW MS-WINSTON MS-
418 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 10 MILES NORTHWEST OF LOUISVILLE AND
4 MILES SOUTHEAST OF WEIR AT 417 PM CDT...MOVING EAST AT 15 MPH.
THERE IS A SEPERATE AND STRONGER STORM AT THIS TIME IN NORTHEAST
CHOCTAW COUNTY.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN WINSTON AND SOUTHEASTERN CHOCTAW COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3326 8892 3304 8899 3313 8932 3330 8927
TIME...MOT...LOC 2117Z 284DEG 11KT 3320 8919

JA
Local storm report, Jun 16, 4:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             SHUQUALAK               32.98N 88.57W
06/16/2011  E0.75 INCH       NOXUBEE            MS   PUBLIC

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:04 PM CDTSpecial Weather StatementJANGrenada31 min
Jun 16, 12:22 AM CDTSpecial Weather StatementJANLowndes58 min
Jun 16, 12:36 AM CDTSevere Thunderstorm WarningJANLowndes54 min
Jun 16, 12:36 PM CDTSpecial Weather StatementJANKemper29 min
Jun 16, 1:03 PM CDTSpecial Weather StatementJANNoxubee27 min
Jun 16, 1:34 PM CDTSpecial Weather StatementJANNoxubee26 min
Jun 16, 1:45 PM CDTSevere Thunderstorm WarningJANNoxubee45 min
Jun 16, 2:05 PM CDTSpecial Weather StatementJANClay30 min
Jun 16, 2:13 PM CDTSevere Thunderstorm WarningJANClay47 min
Jun 16, 2:40 PM CDTSpecial Weather StatementJANNoxubee30 min
Jun 16, 2:53 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee52 min
Jun 16, 2:57 PM CDTSpecial Weather StatementJANLowndes28 min
Jun 16, 2:59 PM CDTSevere Thunderstorm WarningJANClay, Webster46 min
Jun 16, 3:13 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 16, 3:20 PM CDTFlash Flood WarningJANClay, Oktibbeha, Webster115 min
Jun 16, 3:47 PM CDTSpecial Weather StatementJANWebster28 min
Jun 16, 3:49 PM CDTSpecial Weather StatementJANNoxubee31 min
Jun 16, 3:53 PM CDTSpecial Weather StatementJANChoctaw32 min
Jun 16, 4:06 PM CDTSpecial Weather StatementJANLauderdale29 min
Jun 16, 4:07 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha38 min
Jun 16, 4:18 PM CDTSpecial Weather StatementJANWinston27 min
Jun 16, 4:25 PM CDTSevere Thunderstorm WarningJANLauderdale50 min
Jun 16, 4:34 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster41 min
Jun 16, 4:50 PM CDTSevere Thunderstorm WarningJANWinston40 min
Jun 16, 5:03 PM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Webster117 min
Jun 16, 5:10 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston30 min
Jun 16, 5:16 PM CDTSpecial Weather StatementJANNeshoba29 min
Jun 16, 5:24 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston51 min
Jun 16, 5:42 PM CDTSpecial Weather StatementJANClarke28 min
Jun 16, 5:49 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba41 min
Jun 16, 6:11 PM CDTSpecial Weather StatementJANClarke29 min
Jun 16, 6:30 PM CDTSpecial Weather StatementJANJasper30 min
Jun 16, 6:31 PM CDTSpecial Weather StatementJANNeshoba, Winston29 min
Jun 16, 6:39 PM CDTSevere Thunderstorm WarningJANJasper37 min
Jun 16, 6:52 PM CDTSpecial Weather StatementJANMadison33 min
Jun 16, 6:57 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.